# SDR SWAA096365

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 4,671 hours, 2,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND L2 DOOR EXTERIOR EMERGENCY EXIT INOP.  RELAMPED LIGHT PER MM.
